Qualitative analysis of a diffusive food web consisting of a prey and two predators
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1827-1840
Printed November 1, 2013
Hong-Bo Shi
Huaiyin Normal University
Abstract : This paper is concerned with the positive steady states of a diffusive Holling type II predator-prey system, in which two predators and one prey are involved. Under homogeneous Neumann boundary conditions, the local and global asymptotic stability of the spatially homogeneous positive steady state are discussed. Moreover, the large diffusion of predator is considered by proving the nonexistence of non-constant positive steady states, which gives some descriptions of the effect of diffusion on the pattern formation.
Keywords : predator-prey system, positive steady state, large diffusion, Holling II type functional response, local/global asymptotic stability
MSC numbers : 35J60, 37B25, 92D25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd